# SDR 97UAL900028

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Floor Fitting
- Part number: 131W1830
- Condition: Out Of Adjust
- Location: Door 1l
- Part time: 6,719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT OPEN ON ARRIVAL.  CATCHES ON GIRT BAR LATCHES.  *S/D*  ARMING FLOOR FITTINGS 131W1830 OUT OF RIG, CAUSING SLIDE GIRT BAR TO HANG UP ON FITTINGS WHEN DOOR IS DISARMED.  ADJUSTED FORWARD AND AFT FLOOR FITTINGS INWARD.
